Open Ultrafilters and Separability with the Use of the Operation of Closure

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)177-190
Number of pages14
JournalProceedings of the Steklov Institute of Mathematics
Volume299
DOIs
Publication statusPublished - 1 Dec 2017

Fingerprint

Ultrafilter
Separability
Closure
Axioms
Topological space
Fixed point
Filter
Topology

Keywords

  • closure
  • neighborhood
  • ultrafilter

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

WoS ResearchAreas Categories

  • Mathematics
  • Mathematics, Applied

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{d3fa4c7ca59f44138c8e36784bcd6a2d,
title = "Open Ultrafilters and Separability with the Use of the Operation of Closure",
keywords = "closure, neighborhood, ultrafilter",
author = "Pytkeev, {E. G.} and Chentsov, {A. G.}",
year = "2017",
month = "12",
day = "1",
doi = "10.1134/S0081543817090206",
language = "English",
volume = "299",
pages = "177--190",
journal = "Proceedings of the Steklov Institute of Mathematics",
issn = "0081-5438",
publisher = "Maik Nauka-Interperiodica Publishing",

}

Open Ultrafilters and Separability with the Use of the Operation of Closure. / Pytkeev, E. G.; Chentsov, A. G.

In: Proceedings of the Steklov Institute of Mathematics, Vol. 299, 01.12.2017, p. 177-190.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Open Ultrafilters and Separability with the Use of the Operation of Closure

AU - Pytkeev, E. G.

AU - Chentsov, A. G.

PY - 2017/12/1

Y1 - 2017/12/1

KW - closure

KW - neighborhood

KW - ultrafilter

UR - http://www.scopus.com/inward/record.url?scp=85042166972&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000425144600019

UR - https://elibrary.ru/item.asp?id=35515553

U2 - 10.1134/S0081543817090206

DO - 10.1134/S0081543817090206

M3 - Article

VL - 299

SP - 177

EP - 190

JO - Proceedings of the Steklov Institute of Mathematics

JF - Proceedings of the Steklov Institute of Mathematics

SN - 0081-5438

ER -